# SDR QMLA2018031918034

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N603CF
- Make and model: Agusta A119
- Aircraft serial: 14041
- Aircraft time: 7,991 hours, 21,543 cycles
- Engine time: 7,744 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: GCSG505281
- Part serial: 1792D
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT OVER AN APPROXIMATE TWO MINUTE PERIOD THE FOLLOWING SYSTEMS FAILED. EACH FAILURE WAS INDICATED ON EDU 1 HOWEVER THE MASTER CAUTION NEVER ILLUMINATED. FAILURES LISTED IN APPROXIMATE CHRONOLOGICAL ORDER: -INVERTER 1 -INVERTER 2 (THIS INITIALLY APPEARED TO BE A SIMPLE INDICATION ISSUE AS INVERTER POWERED SYSTEMS WERE STILL ON-LINE) -SAS 1 -SAS 2 THIS WAS AN ACTUAL FAILURE AS THE AIRCRAFT'S ATTITUDE BECAME LESS STABLE -FUEL PUMP 1 -FUEL PUMP 2 -INDICATIONS OF A GENERATOR FAILURE -EDU 1 COMPLETE FAILURE -EDU 2 COMPLETE FAILURE -COMM 1 COMPLETE FAILURE -DIGITAL CDI COMPLETE FAILURE WAS ABLE TO RECEIVE ON COMM 2 BUT UNABLE TO TRANSMIT. DIVERTED TO KHII. AFTER COMPLETING THE APPROPRIATE EMERGENCY PROCEDURES ATTEMPTED TO CONTACT AIRCOMM VIA SAT PHONE- WAS ABLE TO DIAL AIR COMM AND HEAR THEIR RESPONSE BUT WAS UNABLE TO TRANSMIT. ACTIVATED THE "EMERGENCY" BUTTON ON THE SAT TRACKING SYSTEM. COMPLETED AN UNEVENTFUL LANDING AT KHII. GENERATOR CONTROL UNIT PN GCSG505-28-1 WAS REPLACED AS REQUIRED. AFTER GROUND RUNS AND AN OPERATIONAL CHECK FLIGHT, NO FURTHER DEFECTS WERE NOTED.
